UNCONDITIONALLY OPTIMAL ERROR ESTIMATES OF THE BILINEAR-CONSTANT SCHEME FOR TIME-DEPENDENT NAVIER-STOKES EQUATIONS

Huaijun Yang, Dongyang Shi

Journal of Computational Mathematics ›› 2022, Vol. 40 ›› Issue (1) : 127-146.

PDF(9635 KB)
PDF(9635 KB)
Journal of Computational Mathematics ›› 2022, Vol. 40 ›› Issue (1) : 127-146. DOI: 10.4208/jcm.2007-m2020-0164

UNCONDITIONALLY OPTIMAL ERROR ESTIMATES OF THE BILINEAR-CONSTANT SCHEME FOR TIME-DEPENDENT NAVIER-STOKES EQUATIONS

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2022, 40(1): 127-146 https://doi.org/10.4208/jcm.2007-m2020-0164

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(9635 KB)

Accesses

Citation

Detail

Sections
Recommended

/